Open Access
Translator Disclaimer
December 2015 Intuitionistic fuzzy stability of a quadratic functional equation
Nabin Chandra Kayal, Pratap Mondal, T. K. Samanta
Author Affiliations +
Tbilisi Math. J. 8(2): 139-147 (December 2015). DOI: 10.1515/tmj-2015-0017

Abstract

The aim of this paper is to determine Hyers-Ulam-Rassias Stability results concerning the quadratic functional equation, $f(2x \,+\,y)\,+ \, f(2x\,-\,y)\, =\,2f(x\,+\,y)\,+\,2f(x\,-\,y)\,+\,4f(x)\,-\,2f(y)$ in intuitionistic fuzzy Banach spaces.

Citation

Download Citation

Nabin Chandra Kayal. Pratap Mondal. T. K. Samanta. "Intuitionistic fuzzy stability of a quadratic functional equation." Tbilisi Math. J. 8 (2) 139 - 147, December 2015. https://doi.org/10.1515/tmj-2015-0017

Information

Received: 25 November 2014; Accepted: 17 June 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1322.39012
MathSciNet: MR3383789
Digital Object Identifier: 10.1515/tmj-2015-0017

Subjects:
Primary: 03E72
Secondary: 39B82, 97I70

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top